# SDR 98ZZZM619

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1293800043
- Condition: Failed
- Location: Cockpit
- Part time: 11,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TORQUE GAUGE INOP.  GAUGE FAILURE.  REPLACED RT TORQUE GAUGE.  (M)
